advertisement
Question
Posted by: VERY WORRIED | 2010/07/25

erectile dysfunction

Hi Doc

I''m a 27 year old fit guy, and for the last few months my erection has got worse and worse, to point now where sometimes i cant get one, I HAVE NO IDEA WHAT TO DO, ITS EXTREMLY EMBARSSING. SHOULD I SEE A DOCTOR AND IF SO, COULD YOU RECOMEND SOMEONE IN CAPE TOWN?

What could be causing this, im even scared/embarrsed to go to the Doc.

Please help
Very Worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Very worried
If you still get a proper morning erection, it is probably more psychological (e.g. stress, tiredness, relationship problems) than physical. If you do have a loss of erections in the mornings, it may be a physical problem caused by medication, hormonal imbalances or something else like diabetes and then you need to see your doctor for a full medical check up.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: friend | 2010/07/26

hi

I had the same problem when I was 20,it turned out to be all in my head, the doc gave me cialis and I only used it once,and never had to again.

If it is a medical problem,I know proviron is also given to patiens to eimimenate the problem,It''s a anti estrogen that indirectly helps testosterone and spurm production.

Good luck

Reply to friend
Posted by: Cyberdoc | 2010/07/26

Hallo Very worried
If you still get a proper morning erection, it is probably more psychological (e.g. stress, tiredness, relationship problems) than physical. If you do have a loss of erections in the mornings, it may be a physical problem caused by medication, hormonal imbalances or something else like diabetes and then you need to see your doctor for a full medical check up.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement